Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

On ideal groups of algebraic number fields.

Shin Nakano

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1985, Issue 358, Pages 61–75, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1985.358.61, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bo-Hae Im and Yoonjin Lee
Manuscripta Mathematica, 2012, Volume 137, Number 1-2, Page 107
[2]
Atsushi SATO
Interdisciplinary Information Sciences, 2010, Volume 16, Number 1, Page 39

Comments (0)

Please log in or register to comment.